MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 22GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 22GX1.5
Catalog Number SSN100227
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the doctors/anesthesia have complained that they are very flimsy.".
 
Additional Manufacturer Narrative
The customer reported that the sure snap safety needle was very flimsy.Complaint could not be confirmed as there were no samples or pictures received, and there were no samples, photos, videos, or other critical details provided, even after follow-ups with the customer.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.Without a sample received it is difficult to determine a true root cause for the reported issue; complaints are monitored via trend analysis and, if a sample, photo and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 22GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50772654
Report Number1417592-2026-40444
Device Sequence Number18753418
Product Code FMF
UDI-Device Identifier30193489031946
UDI-Public30193489031946
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown